# SDR Q2S2002F00002

- Difficulty date: June 21, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N744SA
- Make and model: Boeing 747230B
- Aircraft serial: 22363
- Engine: Ge CF650E2
- System (JASC): 7520 · Engine Cooling System
- Part: Duct
- Part number: 9057M84G03
- Condition: Blown
- Location: Rn 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AIR TURNBACK, ON TAKEOFF, AT 2500 FEET MSL, WITH TAKEOFF POWER AT 113.0 N1, NR 2 ENGINE FIRE LIGHT AND BELL CAME ON.  NACELLE INDICATOR BOTH A AND B READ 6.5 SHUTDOWN ENGINE IAW QRH.  DUMPED 18,700 LBS OF FUEL.  NO EVIDENCE OF FIRE FOUND ON INSPECTION OF ENGINE.  FOUND BLOWN 14TH STAGE DUCT ON LEFT SIDE OF ENGINE.  REMOVED AND REPLACED NR 2 ENGINE BLEED AIR DUCT IAW AMM.
